How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Yogindra Vasavada Your Own Question
Dr. Yogindra Vasavada
Dr. Yogindra Vasavada, Pediatrician
Category: Pediatrics
Satisfied Customers: 3257
Experience:  M.D.(ped) passed at first attempt, in practice continuously for last 37 years. Certi. in Comp
16481530
Type Your Pediatrics Question Here...
Dr. Yogindra Vasavada is online now
A new question is answered every 9 seconds

I gave my son one ibuprofen tablet of 200 mg and I thought

Customer Question

I gave my son one ibuprofen tablet of 200 mg and I thought he threw it up. Then I gave him another 200mg of children's junior strength ibuprofen. I am worried that I caused him to be toxic.
JA: Do you keep personal medical records to help track this?
Customer: He was already puky, feverish, and feeling bad.
JA: Anything else in your medical history you think the doctor should know?
Customer: No. He has allergies to seasonal things and to amoxi
Submitted: 6 months ago.
Category: Pediatrics
Expert:  Dr. Yogindra Vasavada replied 6 months ago.
Hi, no need to worry but avoid same drug 12-16 hours for it to be out of his system. No need to give any fever drug for slight feverish feel, unless body-ache there. Give plenty of fluids. Good luck.